Sur la stabilité exponentielle des systèmes hyperboliques du premier ordre à coefficients l∞: Application aux échangeurs thermiques couplés

Boumediène Chentouf, Cheng Zhong Xu, Gauthier Sallet

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

This paper deals with exponential stability for a large class of first order symmetric hyperbolic linear systems with L space variable coefficients. By using the classical method of regularization and the method of characteristics, we prove that such systems are exponentially stable without any smoothness assumption on the coefficients. Since our motivation comes from a coupled heat exchangers system, we give an interesting application to this physical system met in chemical engineering.

Original languageEnglish
Pages (from-to)23-41
Number of pages19
JournalBulletin of the Belgian Mathematical Society - Simon Stevin
Volume10
Issue number1
Publication statusPublished - Jan 2003

    Fingerprint

Keywords

  • Caractéristiques
  • Echangeur thermique
  • Régularisation
  • Stabilité exponentielle
  • Système hyperbolique symétrique à coefficients discontinus

ASJC Scopus subject areas

  • Mathematics(all)

Cite this